I have experienced one of the weirdest things in my life. A friend of mine who is a 19 yr old athlete, and also takes topomax 25mg and adderall 20 mg, smoked marijuana and completely lost his mind. He began by throwing up and screaming at the top of his lungs things that did not make any sense. Random names, numbers, words, phrases all sorts of things. But during these spells its almost as if he is unconscious. He had no recollection when he came too about 1 minute later. He acted completely normal, then he would slip into this rage and screaming filled spells. He even attempted to pull hit privates off inflicting pain into himself. it was as if he couldn't feel pain. Does anyone have any direction to send me in to search further?
Welcome to the MedHelp forum!
Loss of memory, precipitation of epilepsy, suicidal tendencies etc are side effects of Topamax and can be worsened if one also smokes marijuana. Similarly marijuana can potentiate or increase the side effects of Adderall which also include unusual behavior, rage, infliction of injury etc. It is best to avoid marijuana while on these drugs.
Hope this helps. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.